# SDR DL76L080766

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 51,152 hours, 7,583 cycles
- Engine: Pwa PW4090
- Engine time: 66,206 hours, 10,494 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG HPSOV MSG.  FWD TO MCO PLAC PER MEL 36-11-02 RT ENG HP BLEED VALVE LOCKED OUT.  NOTE:  AIRCRAFT FLOWN TO ATL FOR EQUIP SUB DUE TO ADDITIONAL PROBLEM WITH THE LT ENG BLEED.  CVG REPLACED LT HP CONTROLLER AND LOCK RT HP BLEED VALVE CLOSED.  ATL MTC REPLACED RT ENG HP BLEED VALVE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
